Cart (Loading....) | Create Account
Close category search window

Matrix theory approach to complex waves [in shielded lossless guides]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mrozowski, M. ; Telecommun. Inst., Tech. Univ. of Gdansk, Poland ; Mazur, J.

Complex waves in shielded lossless inhomogeneous isotropic guides are investigated. A critical appraisal of the existing theory of complex waves is given and a new approach is proposed. A mathematical condition for the existence of complex waves is derived using the properties of a generalized symmetric matrix eigenvalue problem. It is shown that complex waves may exist in slightly perturbed homogeneous guides as a result of the coupling of a pair of degenerate or nearly degenerate modes

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:40 ,  Issue: 4 )

Date of Publication:

Apr 1992

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.